Quantcast

Ataxia Support Network

As the medication wears off


#1

Hi…I’ve bee taking Sinemet (Carbidopa/Levodopa) for a little over a year. For me, it has been a kind of “miracle” drug, as it has really helped me. It did take some time to find the therapeutic dose, and I can feel it as the medication wears off-or so I think. I was wondering if anybody out there might be taking Sinemet and might be experiencing some of the same things I am as the medication wears off. I experience: shortness of breathing, profuse sweating, leg and foot cramps, and head fog. Anybody else? I’d really like to believe this is not a psychological reaction on my part.:grin:


#2

These are symptoms you should discuss with the prescriber.


#3

I have mentioned my symptoms to my neurologist who prescribed the medication. While he never appears concerned about these symptoms, he never indicates whether they are “normal”, or usual. I too am not overly concerned, as they do go away with the next dose. I was just wondering if anybody else maybe experiencing similar symptoms.


#4

If you can’t get all the information from your doctor and you’re not happy, then maybe it’s time to get a new doctor.


#5

Hi :slightly_smiling_face: It’s always helpful to canvas other people’s experiences. There have been previous discussions about Sinemet. You might find it useful to search archive posts. Click on the ‘magnifying glass’ near your profile picture and search ‘Sinemet’ :slightly_smiling_face: xB